RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2018, том 103, выпуск 6, статья опубликована в англоязычной версии журнала (Mi mz11081)  

Статьи, опубликованные в английской версии журнала

Symmetry of the Quadratic Numerical Range and Spectral Inclusion Properties of Hamiltonian Operator Matrices

J. Huanga, J. Liuab, A. Chenc

a School of Mathematical Sciences, Inner Mongolia University, Hohhot, China
b Manzhouli College, Inner Mongolia University, Manzhouli, China
c Department of Mathematics, Hohhot Minzu College, Hohhot, China

Аннотация: This paper studies Hamiltonian operator matrices with unbounded entries. Their quadratic numerical range is shown to be symmetric with respect to the imaginary axis under certain assumptions. Spectral inclusion properties are found.

Ключевые слова: Hamiltonian operator matrix, quadratic numerical range, symmetry, spectral inclusion.

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11461049
11761029
11761052
Scientific Research Projects of Higher Education Institutions of Inner Mongolia NJZY16558
Scientific Research Foundation of Manzhouli College MYKZ16013
This work was supported by the National Natural Science Foundation of China (Nos. 11461049, 11761029, 11761052), the Scientific Research Projects of Higher Education Institutions of Inner Mongolia (No. NJZY16558) and the Scientific Research Foundation of Manzhouli College (No. MYKZ16013).

Автор для корреспонденции


Англоязычная версия:
Mathematical Notes, 2018, 103:6, 1007–1013

Реферативные базы данных:

Тип публикации: Статья
Поступило: 28.12.2015
Исправленный вариант: 10.04.2018
Язык публикации: английский

Образец цитирования: J. Huang, J. Liu, A. Chen, “Symmetry of the Quadratic Numerical Range and Spectral Inclusion Properties of Hamiltonian Operator Matrices”, Math. Notes, 103:6 (2018), 1007–1013

Цитирование в формате AMSBIB
\Bibitem{Liu18}
\by J.~Huang, J.~Liu, A.~Chen
\paper Symmetry of the Quadratic Numerical Range
and Spectral Inclusion Properties
of Hamiltonian Operator Matrices
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 1007--1013
\mathnet{http://mi.mathnet.ru/mz11081}
\crossref{https://doi.org/10.1134/S0001434618050371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800037}
\elib{https://elibrary.ru/item.asp?id=36156344}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049121216}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11081

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:110
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020